# SDR DHL2001727009

- Difficulty date: January 25, 2001
- Submitted: January 26, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- Aircraft time: 53,699 hours, 45,600 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK DAMAGED.  REPAIRED SEAT TRACK BETWEEN BS 110 AND 1130, RBL 55 PER SRM 53-10-5.
